RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 14, Issue 4  


The Fourier transformation of functions defined on a Hilbert space
V. Yu. Bentkus
465
The conditional Chebyshev center of a compact set of continuous functions
A. L. Garkavi
469
Conditions under which higher derivatives belong to the classes $\varphi(L)$
N. Temirgaliev
479
Asymptote of the eigenvalues of a completely continuous operator
K. Kh. Boimatov
487
The uniqueness of the solution of integral equations of the first kind
Yu. E. Anikonov
493
Local invariants of differential equations
A. D. Bruno
499
Degenerate smooth mappings
M. L. Gromov
509
The rigidity of “corrugated” surfaces of revolution
I. Kh. Sabitov
517
The dual description of a cone integer-valuedly-generated by a finite set of vectors
V. N. Shevchenko
523
Torsions in modules
G. M. Brodskii
527
A characterization of a finite simple Hall–Janko group
A. P. Il'inykh
535
Extension of isomorphisms in abelian $p$-groups
P. A. Krylov
543
The central limit theorem for a certain class of random fields
L. A. Zolotuhina, V. N. Chugueva
549
Some comments on multidimensional local limit theorems
A. V. Nagaev
559
Convergence of a canonical expansion for normal fields
E. I. Ostrovskii
565
The existence of probability measures with specified projections
V. N. Sudakov
573
The growth on a positive ray of entire functions with real Taylor coefficients
A. I. Pavlov
577
A property of the spaces $L_p$
A. V. Uglanov
589

Doctoral theses
Studies in the matrix representability of abstract groups and in matrix groups
Yu. I. Merzlyakov
597
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019